# SDR AALA202503175170

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 41,337 hours, 4,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LH CEILING EMERGENCY LIGHTS AFT OF ROW 34 INOPERATIVE. MAINTENANCE REPLACED EPSU M33407 IAW AMM 33-51-06-960-802.
